Open Access
Translator Disclaimer
December, 1994 Lower Bounds for the Asymptotic Bayes Risk in the Scale Model (with an Application to the Second-Order Minimax Estimation)
L. Gajek, M. Kaluszka
Ann. Statist. 22(4): 1831-1839 (December, 1994). DOI: 10.1214/aos/1176325759

Abstract

The problem of Bayes estimation of the scale parameter is considered. Lower bounds for the asymptotic Bayes risk are given as the restricted parameter space increases to the positive half-line. The results are next applied to establish the second-order minimax estimator of the scale parameter. Surprisingly, the least favorable distribution coincides with that for the corresponding location parameter problem.

Citation

Download Citation

L. Gajek. M. Kaluszka. "Lower Bounds for the Asymptotic Bayes Risk in the Scale Model (with an Application to the Second-Order Minimax Estimation)." Ann. Statist. 22 (4) 1831 - 1839, December, 1994. https://doi.org/10.1214/aos/1176325759

Information

Published: December, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0824.62023
MathSciNet: MR1329170
Digital Object Identifier: 10.1214/aos/1176325759

Subjects:
Primary: 62F10
Secondary: 62C20

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.22 • No. 4 • December, 1994
Back to Top